# SDR REXA2013020600274

- Difficulty date: February 6, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N8751D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7751
- Aircraft time: 22,292 hours, 19,917 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT ATTENDANT COMPARTMENT WITH THE EMERGENCY EQUIPMENT THE DOOR IS TOO STIFF TO OPEN.  ADJUSTED THE FLIGHT ATTENDANT COMPARTMENT DOOR WHERE THE EMERGENCY EQUIPMENT IS STORED IAW CRJ AMM 25-42-01.
